# SDR 2021FA0000142

- Difficulty date: May 15, 2021
- Submitted: May 16, 2021
- Operation: General aviation
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 3,598 hours, 2,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69229283
- Part serial: NA
- Condition: Chafed
- Location: Zone 700
- Part time: 3,598 hours, 2,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG ACTUATOR SIDE BRACE FITTING HAS A GOUGE IN FORWARD SIDE OF FITTING CAUSED BY ACTUATOR.
